MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 35MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 35MM; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820035
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (expiry date), h4.Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a box fell on the packaging and pierced the outer layer.It was not used due to concerns of the packaging integrity being compromised.There was no surgical delays, doe: (b)(6) 2025.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: it was reported that a box fell on the packaging and pierced the outer layer.No surgical delays, but no one was comfortable using it due to concerns of the packaging integrity being compromised.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment: "(b)(4) device photo ad 11 aug 2025".The photo investigation revealed that the shrink-wrap plastic was torn on one side of the outer edge of the implant box, however no damages were observed on the box.Therefore, it cannot be proven that its integrity was compromised.The potential cause of the observed complaint condition cannot be traced to a manufacturing issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore, the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A search of the j&j medtech orthopaedics nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.The overall complaint was confirmed as the observed condition of the attune medial dome pat 35mm would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to transport/ storage, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the j&j medtech orthopaedics nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Corrected: h4.

Brand Name
ATTUNE MEDIAL DOME PAT 35MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22728995
Report Number1818910-2025-13769
Device Sequence Number8884622
Product Code JWH
UDI-Device Identifier10603295056683
UDI-Public(01)10603295056683(17)330228(10)D25030689
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151820035
Device Lot NumberD25030689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/11/2025
08/27/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date08/12/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale